Describe the nursing implications (monitoring for and responding to adverse effects, and evaluating therapeutic effect) when administering these two drugs to a patient with an acute exacerbation of chronic left-sided heart failure.

Clinical Manifestations: Mrs Brown Case Study- Nursing Report Writing Assignment Task: 1. Explain… 

Clinical Manifestations: Mrs Brown Case Study- Nursing Report Writing Assignment

Task:

1. Explain in visual format (concept map) the causes, pathogenesis, clinical manifestations, diagnostic procedures, management, course, prognosis, and prevention of left-sided heart failure (Learning outcomes 1 and 5).

Save your time - order a paper!

Get your paper written from scratch within the tight deadline. Our service is a reliable solution to all your troubles. Place an order on any task and we will take care of it. You won’t have to worry about the quality and deadlines

Order Paper Now

2. Explain the underlying pathophysiology of the clinical manifestations of an acute exacerbation of chronic left-sided heart failure (Learning outcomes 1 and 5).

3. Discuss nursing strategies and evidence-based rationales to manage a patient with an acute exacerbation of chronic left-sided heart failure – acute pulmonary oedema (Learning outcomes 2, 4 and 5).

4. Describe the nursing role and responsibilities in the use of pharmacological interventions related to an acute exacerbation of chronic left-sided heart failure (Learning outcomes 3 and 5).

Details You are to develop a concept map for the topic left-sided heart failure and answer three questions related to an acute exacerbation left-sided heart failure. References are to include three Concept Map.

Case study 
Mrs Brown, a 78 year-old female, was admitted to the Emergency Department at 6am after waking up with severe breathlessness. Her family informed you that the patient has a history of heart failure that had been diagnosed two years ago. On admission to the Emergency Department the clinical manifestations were:

1. Severe dyspnoea
2. Respiratory rate of 24 breaths/minute
3. SpO2 85%, on room air
4. BP 170/95mmHg
5. Pulse rate of 120 beats/minute
6. Auscultation of lungs identifies bilateral basal crackles

Mrs Brown was connected to an ECG monitor that showed atrial fibrillation. A diagnosis of acute exacerbation of chronic left-sided heart failure was made.

Question 1. (500 words) (Learning outcome 1 and 5)
Explain the pathogenesis causing the clinical manifestations with which Mrs Brown presented.

Question 2. (200 words) (Learning outcomes 2, 4 and 5)
Discuss two high priority nursing strategies to manage Mrs Brown and provide evidence-based rationales for these strategies.

Question 3. (300 words) (Learning outcome 3 and 5)
Two of the drugs that were given to Mrs Brown were IV furosemide and sublingual glyceryl trinitrate.

a. Discuss the mechanism of action of these two drugs, and relate to the underlying pathogenesis of an acute exacerbation of chronic left-sided heart failure. And,

b. Describe the nursing implications (monitoring for and responding to adverse effects, and evaluating therapeutic effect) when administering these two drugs to a patient with an acute exacerbation of chronic left-sided heart failure.

(3) recent, relevant journal articles as well as textbook material and evidence-based resources.

 
"Our Prices Start at $11.99. As Our First Client, Use Coupon Code GET15 to claim 15% Discount This Month!!"